# SDR ASOA2016060114938

- Difficulty date: June 1, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS 333, STR 21R, HAS CORROSION.  CORROSION DAMAGE TO STR JOINT PIECE, SPLICE, EXCEEDS THE ALLOWABLE DAMAGE LIMITS OF SRM 53-21-03-101-002-A01.  REMOVED IAW SRM 51-42-06-001-001-A01.  PICKED 7 EA ATTACH HOLES I STRINGER 21R JOINT PIECE AFT SIDE OF FS 333, COMMON TO STR 21R AND FUSELAGE SKIN REF SRM 51-40-11-001-001-A01 AND GWG SH670-31197.  PICKED UP REMAINING HOLES IN STR 21R JOINT PIECE REF SRM 51-40-11-001-001-A01 & DWG SH670-31197.  INSTALLED STR 21R JOINT PIECE AT FS 333 REF SRM 51-42-06-001-001-A01 AND DWG SH670-31197.
